# SDR DL738081498

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 24,805 hours, 10,164 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1125A
- Condition: Malfunctioned
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS MOVED FROM 1 TO 5 FLAPS STUCK AT APPROX 2 DEG, PER QRH FLAPS MOVED TO 15 BY ALT FLAPS SWITCH, WORKED OK.  INSTALLED NEW RT POS FLAP TRANSMITTER PER MM.  PERFORMED MANUAL EXTENSION PER MM TO ACHIEVE FINE RIG MARK ON BOTH WINGS.  PERFORMED REPAIR CONFIRMATION PER FIM 27-51-00-801-820.  NO FAULTS NOTED.
